RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1991, Number 4, Pages 78–79 (Mi ivm5052)  

Brief communications

On a combination of sufficient conditions for the univalence of analytic functions that generalizes the Becker condition

F. Kh. Arslanov, S. R. Nasyrov

Kazan'

Full text: PDF file (169 kB)

English version:
Soviet Mathematics (Izvestiya VUZ. Matematika), 1991, 35:4, 77–79

Bibliographic databases:
UDC: 517.546
Received: 24.04.1990

Citation: F. Kh. Arslanov, S. R. Nasyrov, “On a combination of sufficient conditions for the univalence of analytic functions that generalizes the Becker condition”, Izv. Vyssh. Uchebn. Zaved. Mat., 1991, no. 4, 78–79; Soviet Math. (Iz. VUZ), 35:4 (1991), 77–79

Citation in format AMSBIB
\Bibitem{ArsNas91}
\by F.~Kh.~Arslanov, S.~R.~Nasyrov
\paper On a~combination of sufficient conditions for the univalence of analytic functions that generalizes the Becker condition
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1991
\issue 4
\pages 78--79
\mathnet{http://mi.mathnet.ru/ivm5052}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1136696}
\zmath{https://zbmath.org/?q=an:0749.30017}
\transl
\jour Soviet Math. (Iz. VUZ)
\yr 1991
\vol 35
\issue 4
\pages 77--79


Linking options:
  • http://mi.mathnet.ru/eng/ivm5052
  • http://mi.mathnet.ru/eng/ivm/y1991/i4/p78

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:82
    Full text:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020